# SDR DALA2023071305702

- Difficulty date: July 10, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0676 CORROSION ON SEAT TRACK BTW STA 345 AND STA 377 RBL 45 AT W1. CORRECTIVE ACTION: SEAT TRACK BTW STA 345 AND STA 377 RBL 45 AT W1 WAS REPLACED PER B757-200 SRM 51-40. (2859094)
